# SDR ASAA11510295

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 19,578 hours, 5,776 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90202001
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT WITH APU TURNED OFF.  THE "APU DET INOP" & "OVHT/DET" MASTER CAUTION LIGHTS ILLUMINATED.  PERFORMED APU FIRE DETECTION CONTROL MODULE BITE PER FIM 26 10 TASK 801 FAULTED APU TAIL PIPE FIRE DETECTION LOOP.  REPLACED APU TAIL PIPE FIRE DETECTION LOOP PER AMM 26 15 01 400 801.  PERFORMED APU FIRE DETECTION OPERATIONAL TEST PER AMM 26 15 00 710 801.  OPERATIONAL TEST PASSED.
